That is reasonable to hold off on his injections with what is currently going on.
Now if he has no sensation and is dribbling urine, I am quite concerned about Cujo. The reason is because these signs along with loss of back leg use raises major worries of spinal issues. Common causes involving the spine that could appear this way is spinal trauma (less likely unless he had a serious fall or was hit by a car prior to this), disc disease (ie rupture, protrusion from vertebrae) causing spinal compression, or masses (ie abscesses, tumors, etc) compressing the spine. We could potentially also see this with brain based infections, but usually they won't have just hind leg and bladder signs.
In this case, we really need to tread with care and be proactive. If he has no feeling in those back legs, that tends to be an urgent sign. Especially if he hasn't responded to the steroids (which should be reducing inflammation). In cases like these, we tend to need to get a veterinary neurologist involved and have an MRI +/- spinal tap. This would allow us to see what was affecting the spinal cord and whether it was something we could treat (ie discs can be surgically addressed, infections treated with antibiotics, etc). Further to this, I would note that if he has lost bladder function and is dribbling, we at the very least need to have his local vet show you how to express his bladder (since leaving it to fill to the point of dribbling could also be overstretching and damaging the bladder).
Overall, this is a serious situation for poor Cujo. If you have just adopted him, you may want to speak to the local shelter about what to do (ie will they help with costs, have a vet that would see him, etc) but with his signs we are looking at a serious spinal issue and need to consider seeing a neurologist if he isn't responding to the steroids and has loss of sensation already.
Please take care,